MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SIDEKICK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC SIDEKICK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, TVH SDK W/VIAL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 13-jul-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated the replacement products had not yet been received.Customer stated that she had a scheduled hospital procedure unrelated to her diabetes and was going to return home next week.Customer stated she would call to inform if replacement products had been received.Note: manufacturer contacted customer in a follow-up call on 20-jul-2021 to ensure the replacement products resolved the initial concern - customer answered the call but she stated that she will call back to run a control test.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 299mg/dl.Customer also stated results obtained using the sidekick meter were higher when compared to another device; actual meter to meter comparison results were not provided.The customer¿s expected evening fasting blood glucose test result range is 101-110mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 06/22/2023 and storage location and open vial date are unknown.Customer had purchased the products from an online distributor.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 05-oct-2021: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-062: user had poor technique.

Brand Name
SIDEKICK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12215066
Report Number1000113657-2021-00443
Device Sequence Number4066834
Product Code NBW
UDI-Device Identifier00021292012823
UDI-Public(01)00021292012823
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2023
Device Model NumberMETER, TVH SDK W/VIAL
Device Catalogue NumberD4H01-81
Device Lot NumberSX5454
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/25/2021
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1